The Liouville theorem for generalized solutions of degenerate quasilinear parabolic equations
Differencialʹnye uravneniâ, Tome 21 (1985) no. 5, pp. 841-854
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_5_a15,
author = {I. M. Kolodii},
title = {The {Liouville} theorem for generalized solutions of degenerate quasilinear parabolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {841--854},
year = {1985},
volume = {21},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_5_a15/}
}
I. M. Kolodii. The Liouville theorem for generalized solutions of degenerate quasilinear parabolic equations. Differencialʹnye uravneniâ, Tome 21 (1985) no. 5, pp. 841-854. http://geodesic.mathdoc.fr/item/DE_1985_21_5_a15/